# SDR CALA2020032100680

- Difficulty date: March 20, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N19951
- Make and model: Boeing 787-9
- Aircraft serial: 36402
- Aircraft time: 26,539 hours, 2,353 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Shutoff Valve
- Part number: 7011101H02
- Condition: Failed
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EAI PRSOV L LEFT ENGINE ANTI-ICE (EAI) PRSOV FAILURE. FIM TASK REF : 31-90-F8-01A-421B-A CMC MSG#  3010021 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: CRUISE   NARRATIVE:  30 WWFDS EAI CIPS OPS ( LEFT) CMC MSG#  3010021 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: CRUISE   NARRATIVE: REMOVED AND REPLACED ENGINE ANTI-ICE PRESSURE REGULATING AND SHU TOFF VALVE, REF 787 AMM DMC-B787-A-30-21-08, UP TO STEP 1 B (6). ROTABLE PARTS CHANGE WAS INDICATED - TT # 1161597  SN OFF 7274 VALVE, ANTI-ICE  OFF 78-3021-9-9003 7274 ON 78-3021-9-9003 6174 COMPLETED AMM 30-21-08-00B-720A-A STEP 1 C. TO END. OPS AND LEAK CK GOOD. OK FOR SERVICE.
